# SDR SIMA200114809

- Difficulty date: May 28, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- System (JASC): 3600 · Pneumatic System
- Part: O-Ring
- Part number: A7257226
- Condition: Worn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4112 - CREW REPORTED ENGINE TWO BLEED LEAK LIGHT CAME ON AFTER TAKEOFF.  CREW RETURNED AIRCRAFT TO ORD.  MAINTENANCE REPLACED O-RINGS AT COUPLING UNDER AFT PASSENGER SEAT NEAR THE LAVATORY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
